# SDR DALA2018061804087

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 60,605 hours, 23,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERG ISLE LIGHT AT CLOSET BACKING BROKEN. MAINTENANCE REPLACED LIGHT ASSY OPS CHECK GOOD AMM 33-51.
